# SDR FDEA201009303809

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A5517152720100
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THS TOP SKIN - CONNECTION PART AT THE INTERIOR OF THE SPAR BOX AT STGR10 FOUND CORRODED BTW RIB3 & RIB4.  CONNECTION WAS REPLACED IAW 51-72-10 AFTER FABRICATION.
